# SDR DL72K991922

- Difficulty date: August 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N417DA
- Make and model: Boeing 727232
- Aircraft serial: 21259
- System (JASC): 3411 · Pitot/Static System
- Part: Hose
- Part number: ZH83230204
- Condition: Leaking
- Location: Rt Instr Panel
- Stage of operation: CR
- Nature of condition: G
- Precautionary procedure: K

## Discrepancy

CAPT AND F/O AIRSPEED AND ALTITUDE DISAGREES (30-50 KTS SLOWER ON F/O'S) 2,000 FT LWR ON F/O'S.  WHEN F/O WENT TO ALTERNATE, IT TRIPPED THE CADC OFF LINE.  CAPT'S NUMBERS APPEARED CORRECT,  F/O'S APPEARED INCORRECT.  FOUND STATIC LEAK AT FLEX HOSE TO ALT ALERT IND.  REPLACED HOSE AND IND.  REPLACED ADC.  PUMP-UP PITOT-STATIC LEAK CK OK.
